# SDR AALA202507217750

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 72,682 hours, 36,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING OPERATIONAL TEST OF EMERGENCY LIGHTS ON P/S CHECK, EMERGENCY LIGHT SYSTEM TEST FAILED.  RECEIVED FAULT CODE: EMER SYSTEM / ATA 33-51-38 / EPSU INT LOAD AFT L.
